# SDR AU990787

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CRACKED IN THE AREA OF FRAME 29 LOCATED BETWEEN STRINGER NR 12 AND STRINGER NR 13.  FOUND DURING INSPECTION IAW AD/BAE/146/70.  LIMITED INFORMATION PROVIDED.
